MAUDE Adverse Event Report: AIRGAS THERAPEUTICS LLC ISPAN PERFLUOROPROPANE (C3F8) GAS; INTRAOCULAR GAS

AIRGAS THERAPEUTICS LLC ISPAN PERFLUOROPROPANE (C3F8) GAS; INTRAOCULAR GAS
Catalog Number 8065797105
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
A physician reported that ophthalmic operating console exhibit the perfluoropropane gas bubble in patient eye was reduced to unusual size and inadequate perfluoropropane gas was filled in the patient eye and it was noticed on post operative day eight.There was no details of the procedure.There was no report of the patient harm.Additional information has been requested none received till date.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
A check of the batch production record could not be performed because a valid lot number was not reported.The expiration date could not be determined.A check of the complaint records could not be performed because the lot number was not provided.A check of confirmed complaints for the eye gas not lasting as long in the patient's eye as expected showed no complaints since the beginning of 2016.The sample was not returned.Testing could not be performed.No further information was able to be obtained from this customer.With no additional, related information provided, the reported event was not able to be confirmed.At this time, the root cause of the reported event cannot be determined.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).

Brand Name
ISPAN PERFLUOROPROPANE (C3F8) GAS
Common Device Name
INTRAOCULAR GAS
Manufacturer (Section D)
AIRGAS THERAPEUTICS LLC
6141 easton road
p.o. box 310
plumsteadville PA 18949
Manufacturer (Section G)
AIRGAS THERAPEUTICS LLC
6141 easton road
p.o. box 310
plumsteadville PA 18949
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key16459445
Report Number2518435-2023-00006
Device Sequence Number6573066
Product Code LPO
UDI-Device Identifier00380657971053
UDI-Public00380657971053
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P900066
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065797105
Device Lot NumberASKU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2023
Supplement Date Received by Manufacturer05/05/2023
Initial Report FDA Received Date03/01/2023
Supplement Report FDA Received Date05/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONSTELLATION VISION SYSTEM.; CONSTELLATION VISION SYSTEM.
Patient SexUnknown